Connect with us

Featured

The UK Report: Injection spiking in the UK – What symptoms to look for and how to respond

Published

on

blank

Due to recent cases of spiking in clubs, in the UK, women are having to be more careful than ever when going out clubbing – police are carrying out investigations

The injection is the same drug that they use to spike drinks, Rohypnol (roofie) or Gamma Hydroxybutyrate which are also known as date-rape drugs.

Often when people spike another person’s drink, it is at the expense of others, wanting to rob or sexually assault them in most cases.

blank

Most recently, girls up and down the country have been spiked by needles containing those said drugs, although it was once uncommon, it seems to have become a dangerously common occurrence.

• If you start to feel strange / sick / drunk and you know that you couldn’t be, seek help by the people you are with or the staff at the venue
• Get yourself (with the help of friends) to a safe place such as home, or hospital if you feel it could be worse – don’t go anywhere with a stranger
• Make sure you stay with those people, and contact for further medical assistance if needed

Check this out>>>  Tia Mowry- Hardrict Teams Up With Etsy For Home Collection

Some symptoms of drinking spiking to look out for:

• Loss of balance
• Feeling tired or sleepy
• Confusion
• Nausea
• Lowered inhibitions
• Visual problems
• Vomiting
• Unconsciousness


Stay safe and check out this article on boycotting clubs:

The UK Report: An increase of spiked girls in UK clubs – Boycotting

Continue Reading
Click to comment
Subscribe
Notify of
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x